×

Found 16 Documents (Results 1–16)

100
MathJax

Contractivity, porosity and infinite products. (English) Zbl 1325.47097

Reich, Simeon (ed.) et al., Infinite products of operators and their applications. A research workshop of the Israel Science Foundation, Haifa, Israel, May 21–24, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1480-1/pbk; 978-1-4704-2275-2/ebook). Contemporary Mathematics 636. Israel Mathematical Conference Proceedings, 203-209 (2015).
PDF BibTeX XML Cite

Convergence of iterates of nonexpansive set-valued mappings. (English) Zbl 1013.47014

Agarwal, Ravi P. (ed.) et al., Set valued mappings with applications in nonlinear analysis. London: Taylor & Francis. Ser. Math. Anal. Appl. 4, 411-420 (2002).
MSC:  47H04 47H09 47H10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification